Alert archive / California / Flash Flood Warnings in 2015
Flash Flood Warning 26, NWS Reno, NV
NWS Reno, NV issued this flash flood warning at Jul 6, 2015, 4:56 PM PDT for Alpine County, El Dorado County, California; Douglas County, Nevada. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 6, 2015, 4:56 PM PDT (23:56 UTC)
- Expired
- Jul 6, 2015, 8:00 PM PDT
- In force
- 3 hr
- Issued by
- NWS Reno, NV
- Area
- Storm-based polygon
- Flood severity
- None
Counties Alpine County, CA, El Dorado County, CA, Douglas County, NV
The radar
The Reno radar (KRGX), 88 km from the middle of the area, began a volume at 23:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Reno, NV (KREV), launched 12:00Z, 11.9 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -265 J/kg
- Mixed-layer LCL
- 1927 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 31 m²/s²
- 0-3 km storm-relative helicity
- 92 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
058
WGUS55 KREV 062356
FFWREV
CAC003-017-NVC005-510-070300-
/O.NEW.KREV.FF.W.0026.150706T2356Z-150707T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE RENO NV
456 PM PDT MON JUL 6 2015
THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
ALPINE COUNTY IN NORTHERN CALIFORNIA...
EL DORADO COUNTY IN NORTHERN CALIFORNIA...
CARSON CITY IN WESTERN NEVADA...
NORTHWESTERN DOUGLAS COUNTY IN WESTERN NEVADA...
* UNTIL 800 PM PDT
* AT 453 PM PDT...TRAINED WEATHER SPOTTERS REPORTED A THUNDERSTORM
PRODUCING HEAVY RAIN ACROSS THE WARNED AREA. FLASH FLOODING IS
OCCURRING. DOUGLAS COUNTY SHERIFFS OFFICE REPORTING ROADS
COMPLETELY UNPASSABLE. CONDITIONS CONTINUE TO WORSEN.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... FOOTHILL
ROAD SOUTH OF GENOA AND WEST OF GARDNERVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. A FEW INCHES OF FAST FLOWING WATER IS
POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD.
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
&&
LAT...LON 3910 11976 3889 11977 3891 11998 3910 11995
$$
TF2 follow-up statements
384 WGUS75 KREV 070108 FFSREV FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE RENO NV 608 PM PDT MON JUL 6 2015 CAC003-017-NVC005-510-070300- /O.CON.KREV.FF.W.0026.000000T0000Z-150707T0300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ALPINE CA-EL DORADO CA-CARSON CITY NV-DOUGLAS NV- 608 PM PDT MON JUL 6 2015 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 800 PM PDT FOR ALPINE...EL DORADO AND NORTHWESTERN DOUGLAS COUNTIES AND CARSON CITY... AT 604 PM PDT...HEAVY RAIN IS DECREASING IN THE AREA...HOWEVER FLASH FLOODING WILL CONTINUE ALONG FOOTHILL ROAD SOUTH OF GENOA AND WEST OF GARDNERVILLE. ROCKS AND DEBRIS MAY ALSO BE COVERING PORTIONS OF KINGSBURY GRADE. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... FOOTHILL ROAD SOUTH OF GENOA AND WEST OF GARDNERVILLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY DEEPER THAN THEY APPEAR. A FEW INCHES OF FAST FLOWING WATER IS POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. && LAT...LON 3910 11976 3889 11977 3891 11998 3910 11995 $$ BRONG
016 WGUS75 KREV 070213 FFSREV FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE RENO NV 713 PM PDT MON JUL 6 2015 CAC003-017-NVC005-510-070222- /O.CAN.KREV.FF.W.0026.000000T0000Z-150707T0300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ALPINE CA-EL DORADO CA-CARSON CITY NV-DOUGLAS NV- 713 PM PDT MON JUL 6 2015 ...THE FLASH FLOOD WARNING FOR ALPINE...EL DORADO AND NORTHWESTERN DOUGLAS COUNTIES AND CARSON CITY IS CANCELLED... THE HEAVY RAIN HAS ENDED AND THE THREAT FOR FLASH FLOODING HAS DIMINISHED. RAIN WATER MAY BE SLOW TO RECEDE AND SOME ROADS MAY BE STILL COVERED IN MUD AND DEBRIS. LAT...LON 3910 11976 3889 11977 3891 11998 3910 11995 $$ TF
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Reno, NV wrote its last area forecast discussion before this flash flood warning went out at Jul 6, 2:11 PM PDT, 2 hours 45 minutes earlier.
Area forecast discussion, Jul 6, 2:11 PM PDT, 2 hours 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RENO NV 211 PM PDT MON JUL 6 2015 .SYNOPSIS... LOW PRESSURE NEAR THE CALIFORNIA COAST WILL SLOWLY MOVE ONSHORE AND BRING THE THREAT FOR THUNDERSTORMS THROUGH THE WEEK, ESPECIALLY DURING THE AFTERNOON AND EVENING. THE HIGHEST PROBABILITY OF STRONG THUNDERSTORMS WILL OCCUR TODAY AND TOMORROW, BUT LOCALLY HEAVY RAINFALL WILL BE POSSIBLE ANY DAY THIS WEEK. && .SHORT TERM... ATMOSPHERIC CONDITIONS REMAIN IN PLACE TODAY FOR STRONG THUNDERSTORMS TO DEVELOP THIS AFTERNOON AND EVENING. A FLASH FLOOD WATCH REMAINS IN EFFECT FOR THE EASTERN SIERRA AND WESTERN NV FROM RENO-SPARKS SOUTH TO LYON-MINERAL COUNTIES WHERE THE COVERAGE OF THUNDERSTORMS IS EXPECTED TO BE GREATEST. LOCATIONS IN NORTHEAST CA AND WESTERN NV THAT ARE NORTH AND EAST OF THIS AREA COULD ALSO SEE ISOLATED STORMS PRODUCING BRIEF HEAVY RAIN, AND MAY ACTUALLY HAVE A BETTER CHANCE FOR STRONG THUNDERSTORMS TO CREATE HAIL UP TO ONE INCH IN DIAMETER AND STRONG OUTFLOW WINDS 50-60 MPH. THE MORNING ATMOSPHERIC SOUNDING AT THE RENO FORECAST OFFICE SHOWED STEEP MID-LEVEL LAPSE RATES BUT WITH A CAP AROUND 600 MB. THIS CAP IS EXPECTED TO ERODE BY MID-AFTERNOON AS TEMPERATURES HEAT UP ALLOWING CONVECTION TO BECOME DEEPER AND STRONGER. THOUGH NOT STRONG, THERE IS ALSO MODERATE 0-6K SHEAR THIS AFTERNOON WHICH INCREASES THE POTENTIAL FOR LONGER-LASTING STRONG UPDRAFTS WITHIN ANY STORMS. THE ACTIVE THUNDERSTORM PATTERN WILL CONTINUE ALL WEEK AS A LOW PRESSURE SYSTEM SLOWLY MOVES EAST OVER CA/NV. CURRENT SATELLITE ESTIMATES SHOW ABUNDANT MOISTURE OFFSHORE WHICH WILL PROVIDE A MOIST SOUTHWEST FLOW ALOFT TUESDAY-WEDNESDAY. BY TUESDAY, THE LOW WILL HAVE MOVED FAR ENOUGH ONSHORE TO INCREASE THE POTENTIAL FOR UPPER IMPULSES TO INFLUENCE THUNDERSTORM ACTIVITY. CURRENT MODELS SHOW POTENTIAL FOR AN IMPULSE TO ARRIVE EARLY TUESDAY MORNING WITH A STRONGER UPPER WAVE FOR AFTERNOON. TIMING THESE IMPULSES IS DIFFICULT BUT ANOTHER FLASH FLOOD WATCH MAY BE WARRANTED FOR TUESDAY AFTERNOON. THE ONLY LIMITING FACTOR COULD BE IF THE MORNING IMPULSE CREATES ENOUGH CLOUD COVER TO LIMIT INSTABILITY DURING THE AFTERNOON. FOR WEDNESDAY, A BROAD AREA OF SLOW RISING MOTION IN THE NORTHEAST QUADRANT OF THE UPPER-LOW SHOULD LEAD TO AN INCREASE IN CLOUD COVER AND RAIN SHOWERS BUT COULD LEAD TO A DECREASE IN THE NUMBER OF STRONG THUNDERSTORMS PRODUCING HEAVY RAIN. HOWEVER, MODEL GUIDANCE CONTINUES TO SHOW THE POTENTIAL FOR STRONG INSTABILITY, AND ANY CLOUD BREAKS WOULD AGAIN PROVIDE A THREAT FOR STRONG THUNDERSTORMS AND LOCALLY HEAVY RAIN WEDNESDAY AFTERNOON AND EVENING. JCM .LONG TERM...THURSDAY THROUGH MONDAY... AN UPPER LOW OFF THE CENTRAL CALIFORNIA COAST WILL MOVE INLAND ACROSS NEVADA BY THURSDAY AFTERNOON. THIS WILL PROVIDE MUCH COOLER TEMPERATURES WITH A BETTER POTENTIAL TO SEE WIDESPREAD PRECIPITATION ACROSS THE REGION. OVERALL LOOKING FOR AMPLE MOISTURE/CLOUD COVER TO SPREAD INLAND WITH THE LOW WHICH MAY INHIBIT INSTABILITY AND LEAD TO MORE WIDESPREAD SHOWER ACTIVITY WITH ISOLATED STORM COVERAGE. THE INCREASED CLOUDS COULD ALSO KEEP HIGH TEMPERATURES IN THE UPPER 70S TO LOWER 80S ACROSS WESTERN NEVADA WITH UPPER 60S TO LOWER 70S ACROSS SIERRA VALLEYS. MAIN CHANGES TO THE FORECAST FOR THURSDAY WERE TO INCREASE PRECIP CHANCES, INCREASE CLOUD COVER, AND ALSO TO LOWER HIGH TEMPERATURES. AN UPPER LOW WILL THEN DEVELOP JUST OFF THE WEST COAST BY FRIDAY WITH ADDITIONAL CHANCES FOR SHOWERS AND STORMS ACROSS THE SIERRA AND INTO FAR NORTHWESTERN NEVADA. THE LOW WILL MAINTAIN CHANCES FOR SHOWERS AND STORMS ON SATURDAY BUT CHANCES WILL SLIP MAINLY ACROSS THE NORTHERN FORECAST AREA ROUGHLY NORTH OF INTERSTATE 80. BY SUNDAY, MODEL GUIDANCE INTRODUCES A DRY SOUTHWEST FLOW WHICH WILL TRANSITION US INTO A DRIER PATTERN INTO EARLY NEXT WEEK. HIGH TEMPERATURES LOOK TO RETURN TO NEAR SEASONABLE LEVELS WITH UPPER 80S ACROSS WESTERN NEVADA AND MID TO UPPER 70S ACROSS THE SIERRA. FUENTES && .AVIATION... THUNDERSTORMS OVER THE SIERRA AND NORTHEAST CA WILL BECOME STRONGER AND SPREAD EASTWARD THIS AFTERNOON AND EVENING. ERRATIC OUTFLOW WINDS UP TO 50 KTS AND LOW VSBY DUE TO HEAVY RAIN ARE THE MAIN AVIATION THREATS FROM THESE STORMS. MOUNTAIN OBSCURATION IS ALSO LIKELY ESPECIALLY NEAR THE CREST OF THE SIERRA. STORMS SHOULD BECOME LESS INTENSE AFTER 0900 PDT BUT SHOWERS MAY PERSIST OVERNIGHT. EXPECT SIMILAR CONDITIONS TOMORROW (TUESDAY), EXCEPT THUNDERSTORMS MAY START EARLIER THAN TODAY, ESPECIALLY OVER THE SIERRA WHERE STORMS MAY INITIATE BY MID-MORNING. JCM && .REV WATCHES/WARNINGS/ADVISORIES... NV...FLASH FLOOD WATCH UNTIL 9 PM PDT THIS EVENING NVZ001>003. CA...FLASH FLOOD WATCH UNTIL 9 PM PDT THIS EVENING CAZ072-073. && FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/RENO (ALL LOWER CASE)
In the hours before
Local storm report, Jul 6, 4:05 PM PDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RENO NV
405 PM PDT MON JUL 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0403 PM FLASH FLOOD 5 E VIRGINIA CITY 39.31N 119.55W
07/06/2015 STOREY NV TRAINED SPOTTER
TRAINED WEATHER SPOTTER REPORTED DANGEROUS FLASH FLOODING
IS OCCURRING IN THE SIX MILE CANYON AREA. WATER IS
FLOWING INTO HOMES AND PROPERTY DAMGAE IS OCCURRING.
SPOTTER REPORTED 1.15 INCHES OF RAINFALL IN LESS THAN 30
MINUTES.
0405 PM HAIL 5 WSW GARDNERVILLE 38.91N 119.83W
07/06/2015 M0.50 INCH DOUGLAS NV TRAINED SPOTTER
TRAINED WEATHER SPOTTER REPORTED MARBLE SIZED HAIL AND
0.25 INCHES OF RAINFALL IN 3 MINUTES.
&&
MCGUIRESpecial weather statement, Jul 6, 4:11 PM PDT, 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RENO NV 411 PM PDT MON JUL 6 2015 NVZ003-070000- GREATER RENO-CARSON CITY-MINDEN AREA NV- 411 PM PDT MON JUL 6 2015 ...SPECIAL WEATHER STATEMENT... AT 407 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING DEVELOPING THUNDERSTORMS OVER THE RENO-SPARKS AREA EASTWARD ALONG INTERSTATE 80 TO WADSWORTH. HEAVY RAINFALL...SMALL HAIL AND WINDS IN EXCESS OF 30 MPH WILL OCCUR WITH THESE STORMS. WATER MAY QUICKLY POND ON ROADS AND CAUSE MINOR FLOODING IN AREAS THAT RECEIVED RAINFALL YESTERDAY. LOCATIONS IMPACTED INCLUDE... RENO...SPARKS...SPANISH SPRINGS...LOCKWOOD...SUN VALLEY...PATRICK...MUSTANG AND THE USA PARKWAY AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... THESE STORMS MAY INTENSIFY RAPIDLY DURING THE NEXT HOUR. MONITOR LOCAL RADIO AND TV STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. THIS STORM WILL AFFECT TRAVELERS ON INTERSTATES 80...580 AND HIGHWAY 395. HEAVY RAINFALL WILL RESULT IN PONDING OF WATER DURING THE EVENING COMMUTE. SLOW DOWN WHEN ENCOUNTERING HEAVY RAIN AND TURN ON YOUR HEADLIGHTS. && LAT...LON 3965 11992 3975 11936 3954 11935 3947 11987 TIME...MOT...LOC 2307Z 354DEG 1KT 3952 11978 BRONG
Local storm report, Jul 6, 4:31 PM PDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RENO NV
431 PM PDT MON JUL 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0407 PM HEAVY RAIN 2 E DEVILS GATE SUMMIT 38.35N 119.33W
07/06/2015 M0.58 INCH MONO CA TRAINED SPOTTER
BETWEEN 3 AND 4 PM
0407 PM HEAVY RAIN 4 S GARDNERVILLE 38.88N 119.74W
07/06/2015 E0.61 INCH DOUGLAS NV TRAINED SPOTTER
IN THE LAST 30 MINUTES
0431 PM FLASH FLOOD 1 S TOPAZ LAKE 38.68N 119.55W
07/06/2015 MONO CA LAW ENFORCEMENT
MONO COUNTY SHERIFFS OFFICE REPORTING ROCKS IN THE
ROADWAY ALONG U.S. HIGHWAY 395 NEAR TOPAZ LAKE ALONG WITH
HEAVY RAINFALL STILL OCCURRING IN THE AREA.
&&
MCGUIRESpecial weather statement, Jul 6, 4:41 PM PDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RENO NV 441 PM PDT MON JUL 6 2015 CAZ072-NVZ002-003-070045- GREATER LAKE TAHOE AREA CA-GREATER RENO-CARSON CITY-MINDEN AREA NV- GREATER LAKE TAHOE AREA NV- 441 PM PDT MON JUL 6 2015 ...SPECIAL WEATHER STATEMENT... AT 438 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER KINGSBURY...OR NEAR STATELINE...MOVING NORTHWEST AT 15 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL PRODUCE TORRENTIAL RAIN WITH AREAS OF LOCALIZED FLOODING. THIS WILL PRODUCE EXTREMELY DANGEROUS CONDITIONS ON LAKE TAHOE. BOATERS SEEK SHELTER IMMEDITATELY. LOCATIONS IMPACTED INCLUDE...STATELINE...SOUTH LAKE TAHOE...KINGSBURY ...ZEPHYR COVE-ROUND HILL VILLAGE... ZEPHYR COVE...GENOA... JUNCTION NV 88 AND NV 756...STATELINE... HEAVENLY VALLEY. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF ON OR NEAR A LAKE...GET OUT OF THE WATER AND MOVE INDOORS OR INSIDE A VEHICLE NOW. DON'T BE CAUGHT ON THE WATER IN A THUNDERSTORM. STRONG WIND GUSTS AND LIGHTNING POSE AN IMMEDIATE DANGER TO BOATERS. GUSTY WINDS WILL CAUSE A RAPID INCREASE IN WAVE HEIGHTS WHICH MAY CAPSIZE SMALL BOATS. && LAT...LON 3889 11977 3886 11997 3903 12006 3910 11978 TIME...MOT...LOC 2338Z 131DEG 11KT 3895 11990 TF
Local storm report, Jul 6, 4:45 PM PDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RENO NV
445 PM PDT MON JUL 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM HEAVY RAIN 5 N RENO 39.61N 119.82W
07/06/2015 M0.47 INCH WASHOE NV OFFICIAL NWS OBS
NATIONAL WEATHER SERVICE FORECAST OFFICE RECORDED 0.47
INCHES OF RAINFALL IN 30 MINUTES.
&&
MCGUIRELocal storm report, Jul 6, 4:56 PM PDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RENO NV
456 PM PDT MON JUL 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0447 PM HEAVY RAIN 4 SSW RENO 39.48N 119.84W
07/06/2015 U0.00 INCH WASHOE NV TRAINED SPOTTER
VERY HEAVY RAIN LAST 25 MINUTES
0451 PM HAIL 4 SSW RENO 39.48N 119.84W
07/06/2015 M0.50 INCH WASHOE NV TRAINED SPOTTER
3/8 INCH HAIL IN CAUGHLIN RANCH
0455 PM FLASH FLOOD 2 W GARDNERVILLE 38.94N 119.77W
07/06/2015 DOUGLAS NV LAW ENFORCEMENT
DOUGLAS COUNTY SHERIFFS OFFICE IS REPORTING FLASH
FLOODING IS OCCURRING IN VARIOUS PLACES ALONG FOOTHILL
ROAD. ROADS ARE IMPASSABLE AND LAST REPORT WAS FLOODING
WAS GETTING WORSE.
&&
MCGUIREThe office that day
Everything else NWS Reno, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 3:20 AM PDT | Flash Flood Watch | REV | Alpine, El Dorado, Mono, Nevada, Placer | 18 hr |
| Jul 6, 2:31 PM PDT | Severe Thunderstorm Warning | REV | Alpine, Mono | 44 min |
| Jul 6, 2:55 PM PDT | Flash Flood Warning | REV | Mono | 3 hr |
| Jul 6, 3:11 PM PDT | Flash Flood Warning | REV | Lassen | 3 hr |
| Jul 6, 3:42 PM PDT | Special Weather Statement | REV | Alpine | 33 min |
| Jul 6, 3:52 PM PDT | Flash Flood Warning | REV | Mono | 2 hr |
| Jul 6, 4:40 PM PDT | Flash Flood Warning | REV | Alpine | 3 hr |
| Jul 6, 4:55 PM PDT | Flash Flood Warning | REV | Mono | 3 hr |
| Jul 5, 5:06 PM PDT | Special Weather Statement | REV | Douglas | 39 min |
| Jul 5, 5:18 PM PDT | Severe Thunderstorm Warning | REV | Lyon | 27 min |
| Jul 5, 6:18 PM PDT | Special Weather Statement | REV | Lyon | 42 min |
| Jul 5, 6:31 PM PDT | Special Weather Statement | REV | Storey | 29 min |
| Jul 5, 6:47 PM PDT | Flash Flood Warning | REV | Lyon, Storey, Washoe | 3 hr |
| Jul 5, 7:04 PM PDT | Special Weather Statement | REV | Washoe | 41 min |
| Jul 5, 7:23 PM PDT | Special Weather Statement | REV | Storey | 22 min |
| Jul 5, 7:33 PM PDT | Special Weather Statement | REV | Storey | 42 min |
| Jul 5, 7:56 PM PDT | Areal Flood Advisory | REV | Churchill, Lyon, Washoe | 3 hr |
| Jul 5, 8:31 PM PDT | Special Weather Statement | REV | Storey | 29 min |
| Jul 5, 8:39 PM PDT | Special Weather Statement | REV | Pershing | 81 min |
| Jul 5, 8:56 PM PDT | Severe Thunderstorm Warning | REV | Churchill, Pershing | 49 min |
| Jul 5, 8:59 PM PDT | Areal Flood Advisory | REV | Washoe | 3 hr |
| Jul 5, 9:45 PM PDT | Areal Flood Advisory | REV | Churchill, Pershing | 3 hr |
| Jul 6, 1:26 PM PDT | Special Weather Statement | REV | Douglas | 34 min |
| Jul 6, 2:48 PM PDT | Flash Flood Warning | REV | Lyon, Mineral | 3 hr |
| Jul 6, 3:06 PM PDT | Special Weather Statement | REV | Storey | 54 min |
| Jul 6, 3:07 PM PDT | Special Weather Statement | REV | Storey | 53 min |
| Jul 6, 3:19 PM PDT | Special Weather Statement | REV | Douglas | 26 min |
| Jul 6, 3:33 PM PDT | Flash Flood Warning | REV | Douglas | 3 hr |
| Jul 6, 3:34 PM PDT | Flash Flood Warning | REV | Lyon, Storey | 3 hr |
| Jul 6, 3:43 PM PDT | Special Weather Statement | REV | 62 min | |
| Jul 6, 3:51 PM PDT | Severe Thunderstorm Warning | REV | Douglas | 39 min |
| Jul 6, 4:11 PM PDT | Special Weather Statement | REV | Storey | 49 min |
| Jul 6, 4:17 PM PDT | Flash Flood Warning | REV | Storey, Washoe | 3 hr |
| Jul 6, 4:30 PM PDT | Flash Flood Warning | REV | Douglas | 3 hr |
| Jul 6, 4:41 PM PDT | Special Weather Statement | REV | 64 min |
Nearby
Flash Flood Warnings in California, 2015Flash Flood Warnings in Nevada, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.